# SDR 2005UALA00472

- Difficulty date: April 14, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 43,986 hours, 30,965 cycles
- Engine: Ge CFM56*
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Condition: Failed
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT VACUUM CB OUT. FA REPORTED SPARKS IN GALLEY POPPED.  FAILED RECEPTACLE NOT RECOVERED.  AMT SAYS FOUND IT IN TWO PIECES.  CAUSE OF FAILURE MAY BE DETERIORATION OVER TIME.  INCONCLUSIVE WITHOUT FAILED PART.
